# SDR DALA201811306933

- Difficulty date: November 25, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0840572) INITIAL INSPECTION: CRACK ON SPLICE OF RH STATION 1681 FRAME BTW S-17 AND S-18 AT AFT CARGO COMPARTMENT. (C2). SUMMARY: IN REF NRC 00522 (ONE CRACK OF 0.875" LENGTH) SPLICE OF RH STATION 1681 FRAME BTW S-17 AND S-18 WAS REPLACED PER B757 DWG 146N8712 REV: BC.
